# SDR A6WA201140150

- Difficulty date: February 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 640-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AFT OF APU EXHAUST CUT OUT IAW MFG IS CHAFED AT MULTIPLE LOCATIONS.  REPAIR CHAFED DAMAGE ON SKIN AT AFT SIDE OF APU EXHAUST CUT OUT IAW REO 601R-53-61-3977.
